Generalized complementarity problem. (English) Zbl 0218.90052


90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C25 Convex programming
Full Text: DOI


[1] Cottle, R. W.,Nonlinear Programs with Positively Bounded Jacobians, SIAM Journal of Applied Mathematics, Vol. 14, No. 1, 1966. · Zbl 0158.18903
[2] Cottle, R. W., andDantzig, G. B.,Complementary Pivot Theory of Mathematical Programming, Journal of Linear Algebra and its Applications, Vol. 1, No. 1, 1968.
[3] Eaves, B. C.,The Linear Complementarity Problem in Mathematical Programming, Stanford University, Operations Research House, Technical Report No. 69-4, 1969. · Zbl 0211.49301
[4] Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Parts I and II, Journal of Optimization Theory and Applications, Vol. 4, Nos. 2-3, 1969. · Zbl 0169.51302
[5] Karamardian, S.,The Complementarity Problem, Journal of Mathematical Programming (to appear). · Zbl 0247.90058
[6] Lemke, C. E.,On Complementary Pivot Theory, Mathematics of the Decision Sciences, Edited by G. B. Dantzig and A. E. Veinott, Jr., American Mathematical Society, Providence, Rhode Island, 1968. · Zbl 0208.45502
[7] Lemke, C. E.,Recent Results on Complementarity Problems, Nonlinear Programming, Academic Press, New York, 1970.
[8] Murty, K. G.,On the Number of Solutions to the Complementary Problem and Spanning Properties of Complementary Cones, Journal of Linear Algebra and Its Applications (to appear). · Zbl 0241.90046
[9] Habetler, G. J., andPrice, A. L.,Existence Theory for Generalized Nonlinear Complementarity Problems, Journal of Optimization Theory and Applications (to appear). · Zbl 0205.22303
[10] Hartman, P., andStampacchia, G.,On Some Nonlinear Differential-Functional Equations, Acta Mathematica, Vol. 115, Nos. 3-4, 1966. · Zbl 0142.38102
[11] Juberg, R. K., andKaramardian, S.,On Variational Type Inequalities (to appear). · Zbl 0269.49019
[12] Fan, K.,Fixed-Point and Minimax Theorems in Locally Convex Topological Linear Spaces, Proceedings of the National Academy of Science, Vol. 38, No. 2, 1952. · Zbl 0047.35103
[13] Fan, K.,Extensions of Two Fixed-Point Theorems of F. E. Browder, Mathematische Zeitschrift, Vol. 112, No. 3, 1969. · Zbl 0185.39503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.